# SDR SWIA200515715

- Difficulty date: October 22, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 6,563 hours, 5,780 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5991
- Condition: Malfunctioned
- Location: Flt Spoilersl
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

A -FLIGHT SPOILERS FAULT- STATUS MESSAGE.  REPLACED NR 1 SECU AND NR 2 PCU-SPOILERON IAW MM 27-61-05 AND 27-61-05, OPERATIONAL CHECK GOOD.  P/N 49-164-05, S/N OFF 01607.
